Hostname: page-component-848d4c4894-tn8tq Total loading time: 0 Render date: 2024-06-19T21:25:24.775Z Has data issue: false hasContentIssue false

CORRIGENDA ARITHMETIC OF DIAGONAL QUARTIC SURFACES, II (Proc. London Math. Soc. (3) 80 (2000) 513–544)

Published online by Cambridge University Press:  14 October 2002

SIR PETER SWINNERTON-DYER
Affiliation:
Trinity College, Cambridge CB2 1TQ. hpfs100@newton.cam.ac.uk
Get access

Abstract

2000 Mathematical Subject Classification: 10B10.

Type
Correction
Copyright
2002 London Mathematical Society

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)